MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2016) is considered to be a best estimate.This mdr represents the ventralex st mesh (device 2).An additional supplemental emdr was submitted to represent the composix kugel mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2009- patient was diagnosed with incarcerated ventral hernia thereby underwent open repair with implant of composix kugel mesh (device 1).Per op notes, ¿the hernia sac was identified in the supraumbilical region and was dissected.A composix kugel mesh (device 1) was placed and sutured¿.(b)(6) 2017- patient was diagnosed with recurrent epigastric umbilical incisional hernia, thereby underwent laparoscopic repair converted to open repair with explant of composix kugel mesh (device 1), implant of ventralex st mesh (device 2).Per op notes, ¿adhesions of the omentum with the mesh was lysed and the mesh was excised.The hernia defect was identified superiorly.A ventralex st mesh (device 2) was placed and sutured¿.(b)(6) 2019- patient was diagnosed with incarcerated incisional hernia, pain, thereby underwent robotic assisted laparoscopic repair with implant of ventralight st mesh (device 3).Per op notes, ¿adhesions of the omentum to the old mesh was identified and the adhesions were lysed.The omentum tethered to the hernia located below the previously placed mesh (device 2).The omentum was reduced.The hernia defect was dissected and a ventralight st mesh (device 3) was placed in the abdominal region and sutured.¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24377144
Report Number1213643-2026-00165
Device Sequence Number5650010
Product Code FTL
UDI-Device Identifier00801741031496
UDI-Public(01)00801741031496(17)180628(10)HUAS1639
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Catalogue Number5950009
Device Lot NumberHUAS1639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight107 KG